# SDR SWI2025F01496

- Difficulty date: July 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR JACK PAD LEFT HAND SUPPORT LOWER FLANGE IS CORRODED.(MARKED)  (C-CHECK RO 11/01/2025)REMOVED AND INSTALLED NEW NOSE GEAR JACK PAD LH SUPPORT REF. DWG CC670-32050 REV-NC, CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
